Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 286, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 15, 2011, 8:44 PM CDT for Calhoun County, Cherokee County, Cleburne County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2011, 8:44 PM CDT (01:44 UTC)
- Expired
- Jun 15, 2011, 9:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Calhoun County, AL, Cherokee County, AL, Cleburne County, AL
The radar
The Atlanta radar (KFFC), 111 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1682 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 2119 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
534
WUUS54 KBMX 160144
SVRBMX
ALC015-019-029-160230-
/O.NEW.KBMX.SV.W.0286.110616T0144Z-110616T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
844 PM CDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
SOUTHEASTERN CHEROKEE COUNTY IN NORTHEAST ALABAMA...
NORTHEASTERN CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 930 PM CDT
* AT 838 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR PIEDMONT...AND MOVING EAST AT 20
MPH.
* LOCATIONS IMPACTED INCLUDE...
EDWARDSVILLE...FRUITHURST...MUSCADINE...MARS HILLS...LIBERTY
HILL...SPRING GARDEN...OAK LEVEL AND BORDEN SPRINGS.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3366 8571 3394 8578 3395 8576 3394 8574
3395 8574 3403 8541 3374 8535 3371 8535
TIME...MOT...LOC 0144Z 255DEG 19KT 3388 8560
$$
561 follow-up statement
019
WWUS54 KBMX 160202
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
902 PM CDT WED JUN 15 2011
ALC015-019-029-160230-
/O.CON.KBMX.SV.W.0286.000000T0000Z-110616T0230Z/
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-
902 PM CDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CLEBURNE...SOUTHEASTERN CHEROKEE AND EASTERN CALHOUN COUNTIES UNTIL
930 PM CDT...
AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PIEDMONT...MOVING EAST AT 25 MPH. THIS IS ANOTHER STORM THAT HAS
DEVELOPED BEHIND THE PREVIOUS STORM.
LOCATIONS IMPACTED INCLUDE...
FRUITHURST...MUSCADINE...MARS HILLS...SPRING GARDEN...OAK LEVEL AND
BORDEN SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY
FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3366 8571 3394 8578 3395 8576 3394 8574
3395 8574 3403 8541 3374 8535 3371 8535
TIME...MOT...LOC 0201Z 250DEG 21KT 3387 8558
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:26 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 15, 6:26 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 626 PM CDT WED JUN 15 2011 .UPDATE...FOR 00Z AVIATION. && .DISCUSSION... UPPER LEVEL SHORT WAVE CONTINUES TO MOVE ACROSS THE TENNESSEE VALLEY THIS AFTERNOON. THIS IS PROVIDING ENOUGH INSTABILITY TO PRODUCE SOME FAIRLY STRONG STORMS IN THAT AREA. ALTHOUGH THE STEERING CURRENT WILL KEEP MOST OF THE PRECIPITATION AWAY FROM CENTRAL ALABAMA...OUTFLOW BOUNDARIES COULD HELP TRIGGER THUNDERSTORMS ACROSS OUR AREA. WE ALREADY ARE SEEING ACTIVITY MOVING INTO OUR EXTREME NORTHEAST ZONES. EXPECT FOR COVERAGE TO INCREASE FOR THE NEXT SEVERAL HOURS...ESPECIALLY NOW THAT MOST AREAS ARE REACHING PEAK HEATING. ATMOSPHERIC CONDITIONS ARE FAVORING LARGE HAIL AND STRONG DAMAGING WINDS WITH THESE STORMS. MODELS ARE HINTING AT CONTINUED DEVELOPMENT THIS EVENING. NAM12 HAS BEEN THE MODEL OF CHOICE LATELY AS IT APPEARS TO BE HAVING A BETTER HANDLE ON THIS PATTERN. EXPECT FOR THUNDERSTORM ACTIVITY TO CONTINUE AT LEAST THROUGH MIDNIGHT TONIGHT. ONCE THIS UPPER LEVEL SHORT WAVE MOVES THROUGH...NORTHWEST FLOW ALOFT WILL RETURN THROUGH LATE WEEK. AS A RESULT...THE FORECAST AREA WILL BE EXPOSED TO ANY MCS THAT MOVES ALONG THIS FLOW. AS A RESULT...EXPECT RAIN COVERAGE TO RANGE BETWEEN ISOLATED TO SCATTERED. TEMPERATURES WISE...BIAS CORRECTED METMOS GUIDANCE HAS BEEN DOING BETTER FOR THE OVERNIGHT PERIOD...WHERE AS THE BIAS CORRECTED MAVMOS BEEN BETTER DURING THE DAY TIME. AS A RESULT...WILL CONTINUE THIS TREND FOR AT LEAST THE NEXT 4 PERIODS. UPPER LEVEL HIGH PRESSURE RIDGE WILL BEGIN TO MOVE IN DURING THE LATTER HALF OF THE WEEKEND AND ESTABLISH ITSELF ACROSS THE AREA BY EARLY NEXT WEEK. AS A RESULT...DRY PATTERN RETURNS NEXT WEEK ALONG WITH MUCH WARMER TEMPERATURES. EXPECT FOR THEM TO BE RUNNING WELL ABOVE NORMAL AREA WIDE. && .AVIATION...00Z TAF DISCUSSION. MODELS HAVE PERFORMED POORLY OVER THE PAST 24 HOURS WITH RESPECT TO THE LOCATION OF THE HEAVIEST CONVECTION IN THE SOUTHEAST. THEY CONTINUE TO SHOW SOME DEVELOPMENT POSSIBLE THROUGH THE EVENING HOURS AS A SHORTWAVE APPROACHES FROM THE WEST. WITH CURRENT CONVECTIVE AREA SHOWING LITTLE TO NO SIGNS OF PUSHING SOUTHWARD INTO CENTRAL ALABAMA...WILL GO WITH THE IDEA THAT CONDITIONS WILL REMAIN VFR THROUGH THE OVERNIGHT. OF COURSE IF CONDITIONS BEGIN TO CHANGE...THEN AMENDMENTS WILL BE MADE. WINDS SOUTHWEST AT 5 TO 10 KTS. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 10/88
Hazardous weather outlook, Jun 15, 7:15 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 715 PM CDT WED JUN 15 2011 ALZ011>015-017>050-170016- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 715 PM CDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH 10 PM FOR AREAS GENERALLY NORTH OF A LINE FROM ALICEVILLE TO TUSCALOOSA T0 ALABASTER TO WEDOWEE. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 50 TO 70 MPH...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. MUCH LESSER CONFIDENCE EXIST SOUTH AS DRIER AIR AND LESSER LIFT ARE IN PLACE. BUT IF STORMS CAN DEVELOP SOUTH...THERE IS SOME POTENTIAL FOR THESE STORMS TO BECOME MARGINALLY SEVERE...WITH GUSTY WINDS AND HAIL. ANY STORMS THAT DEVELOP ARE EXPECTED TO SLOWLY LOSE INTENSITY BY AROUND 10 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY FOR PARTS OF CENTRAL ALABAMA THIS EVENING.
In the hours before
Special weather statement, Jun 15, 3:16 PM CDT, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
316 PM CDT WED JUN 15 2011
ALZ020-152100-
CHEROKEE AL-
316 PM CDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHEROKEE COUNTY UNTIL 400
PM CDT...
AT 311 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR TENNALA...OR NEAR CENTRE...MOVING NORTHEAST AT 30
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CEDAR BLUFF...
MOSHAT...
WEISS LAKE...
GAYLESVILLE...
HOWELLS CROSSROADS...
&&
LAT...LON 3435 8547 3406 8541 3399 8570 3416 8580
3438 8548
TIME...MOT...LOC 2016Z 243DEG 28KT 3412 8565
27Special weather statement, Jun 15, 4:17 PM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
417 PM CDT WED JUN 15 2011
ALZ020-152200-
CHEROKEE AL-
417 PM CDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEROKEE COUNTY
UNTIL 500 PM CDT...
AT 415 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MOSHAT...OR 7 MILES SOUTHEAST OF CENTRE...MOVING
EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HOWELLS CROSSROADS...
&&
LAT...LON 3412 8543 3411 8542 3399 8540 3397 8540
3397 8569 3417 8569 3421 8544
TIME...MOT...LOC 2117Z 264DEG 30KT 3409 8557
08Local storm report, Jun 15, 4:32 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
432 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 12 ESE CENTRE 34.09N 85.48W
06/15/2011 E1.00 INCH CHEROKEE AL TRAINED SPOTTER
QUARTER SIZE HAIL IN THE COMMUNITY OF FORNEY.
&&
DSSpecial weather statement, Jun 15, 8:13 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
813 PM CDT WED JUN 15 2011
ALZ011-012-014-160200-
LAMAR AL-MARION AL-WINSTON AL-
813 PM CDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR WINSTON...MARION AND NORTHERN
LAMAR COUNTIES UNTIL 900 PM CDT...
AT 810 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
WIND GUSTS ALONG A LINE EXTENDING FROM NEEDMORE TO TREMONT...AND
MOVING SOUTHEAST AT 35 MPH. THE GUSTY WINDS ARE FROM THUNDERSTORMS
ACROSS NORTH ALABAMA THAT DEVELOPED EARLIER.
WIND GUSTS OF 35 TO 40 MPH ARE EXPECTED.
LOCATIONS IN OR NEAR THE PATH OF THESE WIND GUSTS INCLUDE...
HALEYVILLE...
HAMILTON...
LYNN...
ARLEY...
WINFIELD...
&&
LAT...LON 3432 8818 3430 8712 3399 8712 3401 8717
3399 8720 3400 8722 3400 8764 3392 8764
3393 8795 3391 8823
TIME...MOT...LOC 0111Z 315DEG 30KT 3431 8762 3426 8827
56Special weather statement, Jun 15, 8:34 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
834 PM CDT WED JUN 15 2011
ALZ021-160200-
CLEBURNE AL-
834 PM CDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLEBURNE COUNTY
UNTIL 900 PM CDT...
AT 828 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR EDWARDSVILLE...OR 8 MILES NORTHEAST OF HEFLIN...
MOVING EAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FRUITHURST...
ABERNATHY...
MUSCADINE...
MARS HILLS...
OAK LEVEL...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3360 8564 3377 8564 3377 8562 3381 8559
3384 8559 3385 8564 3388 8564 3389 8553
3394 8553 3396 8549 3396 8539 3366 8534
TIME...MOT...LOC 0134Z 259DEG 18KT 3376 8549
56Special weather statement, Jun 15, 8:40 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
840 PM CDT WED JUN 15 2011
ALZ019>021-160230-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-
840 PM CDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLEBURNE...SOUTHEASTERN
CHEROKEE AND NORTHEASTERN CALHOUN COUNTIES UNTIL 930 PM CDT...
AT 838 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PIEDMONT...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PIEDMONT...
LIBERTY HILL...
SPRING GARDEN...
OAK LEVEL...
BORDEN SPRINGS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3377 8569 3392 8576 3409 8542 3405 8541
3385 8537
TIME...MOT...LOC 0140Z 245DEG 17KT 3389 8564
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:13 PM CDT | Special Weather Statement | BMX | Marion, Winston | 47 min |
| Jun 15, 8:34 PM CDT | Special Weather Statement | BMX | Cleburne | 26 min |
| Jun 15, 8:40 PM CDT | Special Weather Statement | BMX | Cherokee | 50 min |
| Jun 15, 9:38 PM CDT | Special Weather Statement | BMX | DeKalb | 37 min |
| Jun 15, 10:09 PM CDT | Special Weather Statement | BMX | St. Clair | 36 min |
| Jun 15, 10:13 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne | 32 min |
| Jun 15, 10:16 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega | 29 min |
| Jun 15, 10:44 PM CDT | Special Weather Statement | BMX | St. Clair | 46 min |
| Jun 15, 10:50 PM CDT | Special Weather Statement | BMX | Marion | 40 min |
| Jun 15, 10:59 PM CDT | Special Weather Statement | BMX | Chambers | 46 min |
| Jun 15, 11:13 PM CDT | Special Weather Statement | BMX | Russell | 47 min |
| Jun 16, 8:29 AM CDT | Special Weather Statement | BMX | Autauga | 46 min |
| Jun 16, 9:12 AM CDT | Special Weather Statement | BMX | Elmore | 48 min |
| Jun 16, 9:52 AM CDT | Severe Thunderstorm Warning | BMX | Coosa, Elmore | 38 min |
| Jun 16, 10:17 AM CDT | Special Weather Statement | BMX | Elmore | 43 min |
| Jun 16, 10:26 AM CDT | Special Weather Statement | BMX | Lee | 49 min |
| Jun 16, 10:28 AM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Tallapoosa | 47 min |
| Jun 16, 11:19 AM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 41 min |
| Jun 16, 11:55 AM CDT | Special Weather Statement | BMX | Russell | 50 min |
| Jun 16, 12:10 PM CDT | Special Weather Statement | BMX | Choctaw | 35 min |
| Jun 16, 1:07 PM CDT | Special Weather Statement | BMX | Sumter | 38 min |
| Jun 16, 2:12 PM CDT | Severe Thunderstorm Warning | BMX | Marengo, Sumter | 48 min |
| Jun 16, 5:57 PM CDT | Special Weather Statement | BMX | Barbour | 48 min |
| Jun 16, 6:05 PM CDT | Special Weather Statement | BMX | Pike | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.